Should Hyaluronidase be injected under the eye? I had a teyosal injection on the tear trough. (photo)
which caused a nodule or a hard small ball and made my vein look more prominent,i don't know if the injection touched the vein or not,according to him it didn't,one year after, the nodule is slightly less but still uneven and hard,now my doctor is suggesting hyaluronidase to reduce it,but i am afraid of what the result could be or if this will make my tear trough go inside,or what if the injection touches my eye vein or what if my skin texture goes bad. Please i need your advise before monday
Doctor Answers 2
Problems 1 year after Teosyal
I am sorry to hear that you are having problems one year after your injections. Without examining you, it is impossible to determine the nature of your problem. In general, hyaluronidase can be used safely in the tear trough region. Whether this will solve your problem or not is another question. If you have already undergone treatment, please let us know how things went. If not,I would discuss this further with your injecting physician before undergoing additional treatment.
Nodule after filler
Your photo is unclear, so I'm unable to tell exactly what the problem is. Hyaluronidase may help, IF the nodule is remaining HA filler. If it's scar tissue or something other than the HA product, it won't do anything at all.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.